Rocky Mountain Journal of Mathematics

Real places in function fields

Carlos Andradas

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 14, Number 4 (1984), 859-862.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127366

Digital Object Identifier
doi:10.1216/RMJ-1984-14-4-859

Mathematical Reviews number (MathSciNet)
MR773125

Zentralblatt MATH identifier
0563.12022

Citation

Andradas, Carlos. Real places in function fields. Rocky Mountain J. Math. 14 (1984), no. 4, 859--862. doi:10.1216/RMJ-1984-14-4-859. https://projecteuclid.org/euclid.rmjm/1250127366


Export citation